noimage

Probability and Mathematical Statistics vol. 30, fasc. 1, 2010

ISSN: 0208-4147
Liczba stron: 182
Rok wydania: 2010

M. E. Caballero, J. C. Pardo and J. L. Pérez, On Lamperti stable processes

M. Slaby, Explicit representation of the Skorokhod map with time dependent boundaries

A. Osękowski, Sharp inequalities for the square function of a nonnegative martingale

T. K. Krajka and Z. Rychlik, Limit theorems for products of sums of independent random variables

N. Bouzar, A functional equation that leads to semistability

B. Günther, The superposition Markov chain: Finite occupancy with coupling, and the asymptotics thereof

J. Chachulska, Bivariate natural exponential families with linear diagonal variance functions

K. Lubnauer and A. Łuczak, Domain of attraction of Gaussian probability operators in quantum limit theory

A. Karimov and F. Mukhamedov, On limit theorems in JW-algebras

K. T. Czarkowski, Fast approximation of solutions of SDE`s with oblique reflection on an orthant

Kontakt

Wydawnictwo Uniwersytetu Wrocławskiego Sp. z o.o.
Pl. Uniwersytecki 15
50-137 Wrocław
tel./faks 71 375 28 85
biuro@wuwr.com.pl
marketing@wuwr.com.pl

Zapisz się na newsletter